# SDR USAA2011110800029

- Difficulty date: October 11, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 86,460 hours, 15,555 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 112T1219
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CORROSION ON SHIM & BOLT HOLES OF KICK FITTING IN LEFT MAIN WHEEL WELL REAR SPAR BULKHEAD AT BS 955 BETWEEN WL 169 TO WL 179, LBL 57.  REPAIRED BOLT HOLES OF KICK FITTING IAW EA 130713.
